Benadryl Liqui-gels, antihistamine, 24 per box

Benadryl Liqui-gels, antihistamine, 24 per box
Benadryl Liqui-gels, Diphenhydramine 25 mg, antihistamine, dye free 24 per box
Our Price$7.01
Item Number4408
Case Quantity24 Each
Weight 0.0834
Add to wishlist

 
Benadryl Liqui-Gels
 
Temporarily relieves runny nose and sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies, and runny nose and sneezing associated with the common cold.
  • Antihistimine
  • Active Ingredient: Each capsule contains: Diphenhydramine Hydrochloride 25 mg 
  • Marked drowsiness may occur 
  • 24 Liqui-Gels per box
  • Dye Free 
  • For HART alternative, use Histaprin #5645
No recommended products at the moment.
 
Sani-Hands Wipes, antimicrobial, 100 per box
Sani-Hands wipes, antimicrobial, no rinse, foil packs, 100 per box Our Price: $7.62

click to see more

 
Sani-Hands wipes, antimicrobial, no rinse, foil packs, 100 per box
Our Price: $7.62

click to see more

 
Water-Jel Burn Dressing, Sterile, 4x4"
Water-Jel® Burn Dressing, sterile, 4 x 4", individually wrapped Our Price: $3.69

click to see more

 
Water-Jel® Burn Dressing, sterile, 4 x 4", individually wrapped
Our Price: $3.69

click to see more

 
Hot Pack, Instant, 6"x 9", bulk
Hot Pack, instant, 6"x 9" Our Price: $1.16

click to see more

 
Hot Pack, instant, 6"x 9"
Our Price: $1.16

click to see more

 
Analgesic Balm, 1 oz tube
Analgesic Balm, for muscular aches and pain, 1 ounce tube Our Price: $2.91

click to see more

 
Analgesic Balm, for muscular aches and pain, 1 ounce tube
Our Price: $2.91

click to see more

 
Sani-Cloth Plus, germicidal wipes, 160 per canister
Sani-Cloth Plus, hard-surface germicidal wipes, 6 x 6.75", 160 per canister Our Price: $8.62

click to see more

 
Sani-Cloth Plus, hard-surface germicidal wipes, 6 x 6.75", 160 per canister
Our Price: $8.62

click to see more